Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Simple Riemann functions


Author: David H. Wood
Journal: Bull. Amer. Math. Soc. 82 (1976), 737-739
MSC (1970): Primary 35L10, 35L15; Secondary 35C05, 35C99
MathSciNet review: 0410102
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Harvey Cohn, A functionally stable iteration process for hyperbolic equations, J. Mathematical and Physical Sci. 7 (1973), 341–347. L. M. Milne-Thomson anniversary issue, I. MR 0364884
  • 2. Edward Daggit, The use of infinitesimal transformations in predicting the form of the Riemann (—Green) function, J. Math. Anal. Appl. 29 (1970), 91-108. MR 40 # 3070.
  • 3. C. E. Weatherburn, Differential geometry of three dimensions, Vol. 1, Cambridge Univ. Press, New York, 1961.
  • 4. David H. Wood, Finding simple Riemann functions (in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L10, 35L15, 35C05, 35C99

Retrieve articles in all journals with MSC (1970): 35L10, 35L15, 35C05, 35C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14139-0